# SDR A6WA201543102

- Difficulty date: October 2, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 35,558 hours, 33,221 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR UNABLE TO BE OPENED FROM OUTSIDE.  LUBED OUTER HANDLE & HANDLE RELEASE PIN AS REQUIRED.  OPERATIONS CHECKED GOOD AT THIS TIME.
